MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon rupture and vessel perforation occurred.The target lesion was located in the venous vein.A 2.00mm x 12mm nc emerge was advanced for dilation.However, the balloon ruptured when the device was inflated a little above rated burst pressure causing a small perforation.The procedure was stopped and the patient's status was fine and kept under observation.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8596657
Report Number2134265-2019-04938
Device Sequence Number19242103
Product Code LOX
UDI-Device Identifier08714729846352
UDI-Public08714729846352
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0023237125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;